California, 2011Winter Storm and Damaging Wind in California, February 18 to 20, 2011
February 18 to 20, 2011 · NWS LOX · 4 events in 4 counties and zones
A powerful winter storm brought significant rain and snow to Southwestern California. Rainfall totals for the storm generally ranged between 1 and 4 inches across the area with the highest rainfall amounts across San Luis Obispo County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful winter storm brought significant rain and snow to Southwestern California. Rainfall totals for the storm generally ranged between 1 and 4 inches across the area with the highest rainfall amounts across San Luis Obispo County. Significant snowfall was reported across the mountains with 12 to 24 inches of snowfall above 6000 feet and 3 to 8 inches below 6000 feet. In addition, cold and unstable air associated with the storm generated some strong thunderstorms across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before the first event at Feb 18, 7:25 PM PST, 2 hours 30 minutes earlier.
Area forecast discussion, Feb 18, 7:25 PM PST, 2 hours 30 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
725 PM PST FRI FEB 18 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION BRINGING
PRECIPITATION...HEAVY AT TIMES...GUSTY WINDS AND LOW SNOW LEVELS.
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT THROUGH SATURDAY NIGHT.
DRY AND COOL CONDITIONS ARE EXPECTED FOR EARLY NEXT WEEK...THEN
PRECIPITATION IS POSSIBLE FOR THE LATTER PART OF NEXT WEEK.
&&
.SHORT TERM (TODAY-MON)...
STORM COMING IN A LITTLE MORE RAGGED THAN HOPED FOR. SO FAR SLO
COUNTY HAS RECEIVED ABOUT A HALF INCH TO AN INCH OF RAIN. SBA COUNTY
IS THE BIG WINNER SO FAR WITH 1 TO 3 INCHES OF RAIN ON THE GROUND SO
FAR..MOST OF VENTURA COUNTY HAS RECEIVED ABOUT A HALF INCH SO FAR
WITH OVER INCH AMOUNTS IN THE WESTERN COASTAL SLOPES...LA COUNTY IS
SORT OF A HODGE-PODGE OF RAIN AMOUNTS UP TO AN INCH AND HALF HAS
FALLEN OVER THE SANTA MONICAS...THE SAN FERNANDO VLY HAS HAD ABOUT
HALF TO THREE QUARTERS OF AN INCH...WHILE THE CENTRAL AND EASTERN
SECTIONS HAVE HAD ABOUT A TENTH TO A QUARTER INCH. THE BEST RAIN
OVERNIGHT WILL STILL BE ON THE COASTAL SLOPES WHERE THE OROGRAPHIC
ENHANCEMENT WILL COME INTO PLAY.
QUITE THE BREEZY EVENING WITH A 3.8 MB GRADIENT FROM LAX TO SMX MANY
COASTAL AND VLY LOCATIONS ARE REPORTING 35 TO 45 MPH GUSTS AND SOME
MTN AREAS SEEING 60 MPH GUSTS.
THERE IS QUITE A BIT OF WIND ALOFT WITH NEARBY 90 KT WINDS AT 500
MB. THIS UPPER LEVEL WIND IS SLIGHTLY DIVERGENT ALSO WHICH IS
HELPING THE CONVECTIVE POTENTIAL. (AND JUDGING FROM THE AIRCRAFT
REPORTS MAKING FOR QUITE THE BOUNCY FLYING NIGHT)
CONVECTION IS THE MAIN CONCERN OVERNIGHT WITH GOOD JET DYNAMICS AND
DECENT INSTABILITY. 00 NAM INDICATES THE BEST POTENTIAL FOR
CONVECTION FROM 06Z TO 12Z. ANY THUNDERSTORMS THAT DO FORM COULD
PRODUCE SVR WIND GUSTS AND MAYBE SOME SMALL FUNNEL CLOUDS.
ANY TSTMS THAT DO FORM WILL EASILY BE CAPABLE OF PRODUCING RAINFALL
RATE AT OR IN EXCESS OF 1 INCH PER HOUR AND THIS WILL BE ENOUGH TO
CREATE FLASH FLOODING IN AT AROUND THE BURN AREAS WHICH ARE COVERED
BY A FLASH FLOOD WATCH.
00Z NAM INDICATES GOOD RAIN THROUGH THE NIGHT AND THEN A LITTLE LULL
IN THE MORNING. SATURDAY AFTERNOON LOOKS INTERESTING. THE MAIN SFC
LOW DRIVES A LARGE VORT MAX THROUGH THE AREA INTO A FAIRLY UNSTABLE
AIRMASS WITH DECENT CAPE. THIS WILL BRING ANOTHER ROUND OF SCATTERED
CONVECTION TO THE AREA ESP SBA COUNTY.
FROM PREVIOUS DISCUSSION...
PRECIP WILL START WINDING DOWN FOR GOOD SATURDAY NIGHT WITH JUST
SOME NORTH SLOPE LINGERING SHOWERS SUNDAY MORNING. OTHERWISE, COOL
AND DRY SUNDAY AND MONDAY.
.LONG TERM (TUE-FRI)...MODELS CONTINUE TO SHIFT THE NEXT UPPER LOW
FARTHER EAST AND SOUTH, TAKING OUR PRECIP CHANCES WITH IT. THE GFS
DOES SHOW ANOTHER TROF DIGGING SOUTH LATER IN THE WEEK THAT MAY HAVE
A BETTER CHANCE OF BRINGING PRECIP TO THE AREA. SO PRECIP CHANCES
HAVE BEEN REMOVED FOR MOST AREAS TUE/WED BUT PUT IN FOR THU/FRI.
TEMPS WILL REMAIN BELOW NORMAL FOR THE WEEK.
&&
.AVIATION...19/0020Z...DIFFICULT FORECAST WITH GENERALLY MODERATE
CONFIDENCE IN THE CURRENT TAFS THIS PERIOD DUE TO THE AFFECT ON THE
AREA FROM A POTENT COLD FRONT. THE FRONT WILL BRING MVFR AND
POSSIBLY LOCAL IFR CONDITIONS TO THE AIRFIELDS AS IT PASSES THRU THE
REGION TONIGHT. IMPROVED CIGS ARE EXPECTED BEHIND THE FRONT THIS
EVENING FOR KPRB...KSBP AND KSMX. ELSEWHERE PERIODS OF MVFR CIGS AND
ISOLATED IFR CIGS/VSBYS CAN BE EXPECTED THRU MUCH OF TONIGHT BEFORE
CIGS LIFT TO VFR EARLY SAT AND CONTINUE THRU SAT AFTERNOON. A GOOD
CHANCE OF THUNDERSTORMS CAN BE EXPECTED AS WELL THIS EVENING MAINLY
AROUND KOXR...KLAX AND KLGB. STRONG AND GUSTY SE WINDS CAN BE
EXPECTED AT THE AIRFIELDS AS THE FRONT PASSES THRU THE AREA TONIGHT.
KLAX...MODERATE CONFIDENCE OVERALL IN CURRENT TAF MAINLY DUE TO
TIMING OF MVFR CONDITIONS AND THE POSSIBILITY OF IFR VSBYS TONIGHT.
HOWEVER THERE IS GENERALLY HIGH CONFIDENCE THESE CONDITIONS WILL
AFFECT THE AIRFIELD AT TIMES TONIGHT. THERE IS ALSO A GOOD CHANCE OF
THUNDERSTORMS THIS EVENING. CIGS SHOULD INCREASE TO VFR BY 13Z SAT
AND PERSIST THRU SAT EVENING. GUSTY SE TO S WINDS WILL LIKELY AFFECT
THE AIRFIELD TONIGHT AS WELL.
KBUR...MODERATE CONFIDENCE OVERALL IN CURRENT TAF MAINLY DUE TO
TIMING OF MVFR CONDITIONS TONIGHT. HOWEVER THERE IS GENERALLY HIGH
CONFIDENCE THESE CONDITIONS WILL AFFECT THE AIRFIELD AT TIMES DURING
THE PERIOD. CIGS SHOULD INCREASE TO VFR BY 13Z SAT AND PERSIST THRU
THE DAY. GUSTY SE WINDS WILL LIKELY AFFECT THE AIRFIELD THIS EVENING
AS WELL.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
HIGH WIND WARNING (SEE LAXNPWLOX).
FLASH FLOOD WATCH (SEE LAXFFALOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).
&&
PUBLIC...WOFFORD/ASR
AVIATION...SIRARD
SYNOPSIS...SETO
WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 18, 6:00 AM PST, 15 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST FRI FEB 18 2011
CAZ034>041-044>046-051>054-059-087-088-547-548-191400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST FRI FEB 18 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.
.DAY ONE... TODAY
A POWERFUL STORM WILL SWEEP INTO THE AREA TODAY. IT WILL BRING HEAVY
RAIN...A CHANCE OF POWERFUL THUNDERSTORMS...VERY STRONG WINDS...AND
MOUNTAIN SNOW TO THE AREA. TRAVEL...ESPECIALLY THROUGH THE MOUNTAINS
WILL BE VERY HAZARDOUS. THE STRONG WINDS WILL HAVE THE POTENTIAL TO
TOPPLE TREES. ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE TO
POTENTIAL TO PRODUCE SMALL HAIL...DAMAGING WINDS...AND EVEN FUNNEL
CLOUDS. HIGH INTENSITY RAINFALL WILL CREATE THE POTENTIAL FOR DEBRIS
FLOWS IN AND AROUND THE RECENT BURN AREAS. MOUNTAIN SNOW WILL CREATE
DEADLY HAZARDS THROUGHOUT THE MOUNTAINS ESPECIALLY ABOVE 5000 FEET.
THERE WILL BE DANGEROUS RIP CURRENTS AT ALL AREA BEACHES TODAY.
MARINERS WILL HAVE TO FACE BOTH GALE FORCE WINDS AND THUNDERSTORMS
TODAY.
* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *
* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *
* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *
* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *
* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *
* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *
* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *
* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *
.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY
THE POWERFUL STORM WILL CONTINUE THROUGH EARLY SUNDAY. IT WILL BRING
HEAVY RAIN...A CHANCE OF POWERFUL THUNDERSTORMS...VERY STRONG
WINDS...AND MOUNTAIN SNOW TO THE AREA. TRAVEL...ESPECIALLY THROUGH
THE MOUNTAINS WILL BE VERY HAZARDOUS. THE STRONG WINDS WILL HAVE THE
POTENTIAL TO TOPPLE TREES. ANY THUNDERSTORMS THAT DO DEVELOP WILL
HAVE TO POTENTIAL TO PRODUCE SMALL HAIL...DAMAGING WINDS...AND EVEN
FUNNEL CLOUDS. HIGH INTENSITY RAINFALL WILL CREATE THE POTENTIAL FOR
DEBRIS FLOWS IN AND AROUND THE RECENT BURN AREAS. MOUNTAIN SNOW WILL
CREATE DEADLY HAZARDS THROUGHOUT THE MOUNTAINS ESPECIALLY ABOVE 5000
FEET. THERE WILL BE DANGEROUS RIP CURRENTS AT ALL AREA BEACHES
TODAY. MARINERS WILL HAVE TO FACE BOTH GALE FORCE WINDS AND
THUNDERSTORMS TODAY. HAZARDOUS WEATHER IS NOT EXPECTED LATER SUNDAY
THROUGH WEDNESDAY.
* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *
* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *
* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *
* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *
* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
RORKE
In the hours before
Local storm report, Feb 18, 5:15 PM PST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
515 PM PST FRI FEB 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM NON-TSTM WND GST 11 W SAN LUIS OBISPO 35.27N 120.86W
02/18/2011 M59 MPH SAN LUIS OBISPO CA UTILITY COMPANY
10 METER WIND REPORT FROM DIABLO CANYON...35 MPH
SUSTAINED WITH GUSTS TO 59 MPH.
&&
DANIELSONLocal storm report, Feb 18, 5:40 PM PST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
540 PM PST FRI FEB 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND GST 2 ESE POINT MUGU 34.08N 119.03W
02/18/2011 E72 MPH VENTURA CA MESONET
LAGUNA PEAK WIND SUSTAINED 40 MPH WITH GUSTS TO 72 MPH.
&&
DANIELSONLocal storm report, Feb 18, 9:18 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
918 PM PST FRI FEB 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM NON-TSTM WND GST 8 NNE MOUNT WILSON 34.33N 118.03W
02/18/2011 M67 MPH LOS ANGELES CA MESONET
CHILAO RAWS AT 5,450 FEET.
0855 PM NON-TSTM WND GST 5 N SAN FERNANDO 34.36N 118.42W
02/18/2011 M73 MPH LOS ANGELES CA MESONET
CAMP 9 RAWS IS AT 4,000 FEET.
0839 PM NON-TSTM WND GST 6 NE PYRAMID LAKE 34.74N 118.71W
02/18/2011 M58 MPH LOS ANGELES CA ASOS
SANDBERG ASOS IS AT 4170 FEET.
0615 PM NON-TSTM WND GST 2 NNE POINT MUGU 34.11N 119.04W
02/18/2011 M78 MPH VENTURA CA MESONET
LAGUNA PEAK IS APPROXIMATELY 1440 FEET.
&&
KAPLANSpecial weather statement, Feb 18, 9:28 PM PST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
928 PM PST FRI FEB 18 2011
CAZ034-035-037-051-190615-
SAN LUIS OBISPO COUNTY CENTRAL COAST CA-SAN LUIS OBISPO COUNTY
INTERIOR VALLEYS CA-SAN LUIS OBISPO COUNTY MOUNTAINS CA-SANTA BARBARA
COUNTY CENTRAL COAST CA-
928 PM PST FRI FEB 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN LUIS OBISPO AND
WESTERN SANTA BARBARA COUNTIES UNTIL 1015 PM PST...
AT 915 PM PST...VANDENBERG DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM JUST NORTH OF ARROYO GRANDE SOUTHWESTWARD OFF
THE COAST OF WESTERN SANTA BARBARA COUNTY. THIS LINE OF STORMS WILL
CONTINUE TO EDGE EASTWARD...IMPACTING COASTAL AREAS OF WESTERN SAN LUIS
OBISPO AND WESTERN SANTA BARBARA COUNTIES.
THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING ACCUMULATING HAIL
UP TO ONE-HALF INCH IN IN DIAMETER...AS WELL AS BRIEF HEAVY DOWNPOURS...
GUSTY WINDS...AND DANGEROUS CLOUD TO GROUND LIGHTNING.
* LOCATIONS THAT COULD POTENTIALLY BE IMPACTED INCLUDE...
ARROYO GRANDE...SAN LUIS OBISPO...PISMO BEACH...VANDENBERG...LOMPOC...
AND GUADALUPE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3548 12040 3466 12031 3447 12048 3454 12055
3458 12065 3470 12061 3477 12064 3484 12061
3490 12067 3503 12063 3513 12064 3517 12072
3514 12074 3519 12085 3525 12089 3540 12086
3543 12089 3545 12099 3547 12102 3557 12061
TIME...MOT...LOC 0521Z 259DEG 18KT 3522 12055
GOMBERGThunderstorm Wind, Santa Barbara
- When
- February 18, 9:55 PM PST to 10:10 PM PST
- Where
- Santa Barbara County, Vandenberg Afb
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.750, -120.500
Severe thunderstorm winds developed across Vandenberg Air Force Base. The ASOS on the base reported wind gusts to 64 MPH in association with the severe thunderstorm.
Winter Storm, Los Angeles County Mountains Excluding the Santa Monica Range
- When
- February 19, 4:00 AM PST to February 20, 8:00 AM PST
- Where
- Los Angeles County Mountains Excluding the Santa Monica Range forecast zone
- Reported by
- Public
A powerful winter storm brought winter storm conditions to the mountains of Los Angeles county. Snowfall totals between 12 and 24 inches were reported above 6000 feet while amounts between 3 and 8 inches were reported between 3500 and 6000 feet. Along with the snowfall, strong southerly winds with gusts between 60 and 70 MPH were reported in some spots. The combination of heavy snow and gusty winds produced very hazardous winter storm conditions.
Winter Storm, Ventura County Mountains
- When
- February 19, 4:00 AM PST to February 20, 8:00 AM PST
- Where
- Ventura County Mountains forecast zone
- Reported by
- Public
A powerful winter storm brought winter storm conditions to the mountains of Ventura County. Snowfall totals between 12 and 24 inches were reported above 6000 feet while amounts between 3 and 8 inches were reported between 3500 and 6000 feet. Along with the snowfall, strong southerly winds with gusts between 60 and 70 MPH were reported in some spots. The combination of heavy snow and gusty winds produced very hazardous winter storm conditions.
Winter Storm, Santa Barbara County Mountains
- When
- February 19, 4:00 AM PST to February 20, 8:00 AM PST
- Where
- Santa Barbara County Mountains forecast zone
- Reported by
- Public
A powerful winter storm brought winter storm conditions to the mountains of Santa Barbara County. Snowfall totals between 6 and 14 inches were reported across the higher elevations of the Santa Barbara County mountains. Along with the snowfall, strong southerly winds with gusts between 60 and 70 MPH were reported in some spots. The combination of heavy snow and gusty winds produced very hazardous winter storm conditions.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New York, February 18 to 19, 2011$860,000 · 50 kt wind · 18 events
- High Wind and Strong Wind in New Jersey, February 18 to 19, 2011$295,000 · 51 kt wind · 21 events
- High Wind and Strong Wind in Pennsylvania, February 18 to 20, 2011$290,000 · 53 kt wind · 10 events
- High Wind in Pennsylvania, February 18 to 19, 20111 injured · $220,000 · 50 kt wind · 6 events
- Strong Wind in Vermont, February 18 to 19, 2011$110,000 · 16 events
- High Wind in New Jersey, February 18 to 19, 2011$200,000 · 56 kt wind · 2 events
- Strong Wind in New York, February 18 to 19, 2011$60,000 · 9 events
- High Wind and Strong Wind in Delaware, February 18 to 20, 2011$70,000 · 50 kt wind · 4 events
- Strong Wind in Maryland, February 18 to 19, 20113 injured · $20,000 · 5 events
- Strong Wind in Wisconsin, February 18, 2011$30,000 · 15 events
- Blizzard and High Wind in Michigan, February 18 to 28, 2011$30,000 · 59 kt wind · 8 events
- Winter Storm and Winter Weather in Colorado, February 18 to 21, 201113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 278245, 278242, 278243, 278244.